American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Shiow-Yu Chang. Maximal elements in noncompact spaces with application to equilibria. Proc. Amer. Math. Soc. 132 (2004) 535-541. MR 2022379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wladyslaw Kulpa and Andrzej Szymanski. Infimum Principle. Proc. Amer. Math. Soc. 132 (2004) 203-210. MR 2021263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jakob Creutzig and Ingo Steinwart. Metric entropy of convex hulls in type $p$ spaces---The critical case. Proc. Amer. Math. Soc. 130 (2002) 733-743. MR 1866028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vassilis Kanellopoulos. Criteria for convexity in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 2725-2733. MR 1662253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. A. Argyros and V. Felouzis. Interpolating hereditarily indecomposable Banach spaces. J. Amer. Math. Soc. 13 (2000) 243-294. MR 1750954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xian Wu. Errata to ``A new fixed point theorem and its applications''. Proc. Amer. Math. Soc. 126 (1998) 2197-2197. MR 1487346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerzy Grzybowski and Ryszard Urbanski. On convex class of pairs of convex bodies. Proc. Amer. Math. Soc. 125 (1997) 3397-3401. MR 1403131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xian Wu. A new fixed point theorem and its applications. Proc. Amer. Math. Soc. 125 (1997) 1779-1783. MR 1397000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles D. Horvath and Marc Lassonde. Intersection of sets with $n$-connected unions. Proc. Amer. Math. Soc. 125 (1997) 1209-1214. MR 1353386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Edelstein. On the indecomposability of compact convex sets . Proc. Amer. Math. Soc. 115 (1992) 737-739. MR 1098399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pei-Kee Lin. Some remarks of drop property . Proc. Amer. Math. Soc. 115 (1992) 441-446. MR 1095224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. V. Godun, Bor-Luh Lin and S. L. Troyanski. On the strongly extreme points of convex bodies in separable Banach spaces . Proc. Amer. Math. Soc. 114 (1992) 673-675. MR 1070518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Raúl E. Curto and Mihai Putinar. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. 25 (1991) 373-378. MR 1091568.
Abstract, references, and article information   
View Article: PDF

[15] Bor-Luh Lin, Pei-Kee Lin and S. L. Troyanski. Characterizations of denting points . Proc. Amer. Math. Soc. 102 (1988) 526-528. MR 928972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. R. Phelps. Removable sets of support points of convex sets in Banach spaces . Proc. Amer. Math. Soc. 99 (1987) 319-322. MR 870793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kerry Back. Continuity of the Fenchel transform of convex functions . Proc. Amer. Math. Soc. 97 (1986) 661-667. MR 845984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. M. Borwein and D. W. Tingley. On supportless convex sets . Proc. Amer. Math. Soc. 94 (1985) 471-476. MR 787897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hideyuki Fujihira. Linear extensions of convex subsets . Proc. Amer. Math. Soc. 89 (1983) 130-132. MR 706525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Surjit Singh Khurana. Pointwise compactness on extreme points . Proc. Amer. Math. Soc. 83 (1981) 347-348. MR 624928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gerald Beer. On closed starshaped sets and Baire category . Proc. Amer. Math. Soc. 78 (1980) 555-558. MR 556632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1